# SDR CALA2014010290045

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 73,791 hours, 10,308 cycles
- Engine: Pwa PW4090
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: S345W00110
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATION FUEL TANK QUANTITY ACCURACY IS UNACCEPTABLE.  STATUS MESSAGE 2411111 INACTIVE ER INTER MESSAGE 2412250, INACTIVE ER MODE MESSAGE 2820148 & INACTIVE ER INTER.  REPLACED FUEL QTY PROCESSING UNIT IAW AMM, OPERATIONS CHECKED GOOD.
